A note on Hausdorff measures of self-similar sets in R^d

Authors

  • Cai-Yun Ma The Chinese University of Hong Kong, Department of Mathematics
  • Yu-Feng Wu South China University of Technology, Department of Mathematics, and The Chinese University of Hong Kong, Department of Mathematics

Keywords:

Self-similar sets, Hausdorff measure

Abstract

We prove that for all s(0,d) and c(0,1) there exists a self-similar set ERd with Hausdorff dimension s such that Hs(E)=c|E|s. This answers a question raised by Zhiying Wen [16].
Section
Articles

Published

2021-08-19

How to Cite

Ma, C.-Y., & Wu, Y.-F. (2021). A note on Hausdorff measures of self-similar sets in R^d. Annales Fennici Mathematici, 46(2), 957–963. Retrieved from https://afm.journal.fi/article/view/110908